MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2016

Erythema Nodosum-like Septal Panniculitis Secondary to Lenalidomide Therapy in a Patient With Janus Kinase 2-Positive Myelofibrosis.

Petukhova Tatyana A, Tartar Danielle M, Mayo Karen, Fung Maxwell A, Tuscano Joseph, Jagdeo Jared

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythema nodosum (EN) is a panniculitis frequently encountered secondary to medical therapy. We present a case of a 66-year-old gentleman with JAK2-positive myelofibrosis who developed transient EN-like lesions on his trunk and upper and lower extremities approximately three weeks after starting lenalidomide therapy. The subcutaneous nodules improved with intralesional triamcinolone and topical clobetasol without discontinuation of lenalidomide.<br /><br /> <em>J Drugs Dermatol</em>. 2016;15(8):1024-1025.

Для цитирования: Petukhova Tatyana A, Tartar Danielle M, Mayo Karen, Fung Maxwell A, Tuscano Joseph, Jagdeo Jared. Erythema Nodosum-like Septal Panniculitis Secondary to Lenalidomide Therapy in a Patient With Janus Kinase 2-Positive Myelofibrosis.. Journal of drugs in dermatology : JDD. 2016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.